I'm about to start taking Rebif. Has anyone anything good to say about Rebif.
Relief of dizzy, light headed, pressure in the back of the head? And, how does anyone pay $20,000 a year for this stuff? I sure need a good report from someone. I don't see many on this site. Don't take this wrong, everyone is really sympathetic and careing on this site. But, I guess I'm looking for someone that actually feels "GOOD" again. "HELLO", anyone out there?
If you are expecting rebif -- or Avonex, Betaseron, or Copaxone, to "make you feel good" again...your expectations are misplaced. NONE of these drugs are designed to treat symptoms (to make you feel good again).
What they ARE designed to do is to reduce the number and intensity of exacerbations; to slow the progression of the disease. That is a VERY good thing, as each exacerbation, and particularly each intense or severe exacerbation, has the potential to be very damaging to your body, and cause all sorts of ugly disability.
So no, rebif will not give you any "relief of dizzy, light headed, pressure in the back of the head". But maybe (and there are no guarantees!) you won't experience as many flares, won't experience such major flares that they leave disability, maybe you'll manage to just get through the rest of your live with some dizziness, light headed-ness, pressure in the back of the head.
SOME folks have experienced some "good" feelings from taking one of these drugs. It may be a placebo effect: knowing that you're taking control of the course of the disease by injecting one of these meds might give you some positive psychological feelings, that will make you "feel good". Please understand that I am not discounting the placebo effect. It is very important, and if you happen to experience that, it's a very good thing. But there are lots of meds that you can ask your doctor about that will treat symptoms (like the light headedness, etc.). Not all of them work for everyone, so you might need to experiment a bit (with your doctor's permission and observation) to find one that works well for you.
As for paying for the medicine: If you have health insurance that pays for other prescription drugs, it should pay for the rebif (and you'd only have to pay the usual co-pay). You need to talk with your insurance provider to make sure you set that up correctly. If you don't have health insurance, or don't have prescription drug coverage, you can call the company that manufactures the rebif, and ask about their support program for people in your situation.
I'm on Betaseron, another interferon drug like rebif, and I have lots of positive things to say about it...but no, Betaseron did not have any effect on any of the symptoms or disability that I experience with MS; what it HAS done is greatly reduce the number and intensity of exacerbations...slowed the progression...of the disease.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....